# SDR FDKA200708387

- Difficulty date: August 14, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 16,000 hours, 14,855 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6025 ATL-GPT (2059 PHX LCL) - STRONG ODOR OF FUEL ON APU START.  INSPECTED NO FUEL LEAK FOUND AND NO FUEL ODOR FOUND.
